# SDR ASAA0180116

- Difficulty date: March 26, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 1379
- Location: Cabin
- Part time: 38,331 hours, 21,122 cycles
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PRE-FLIGHT CHECK, THE PORTABLE EMERGENCY LIGHT AND EXTERNAL OVERWING EMERGENCY LIGHTS WERE REPORTED TO HAVE BEEN TURNED ON FOR AT LEAST TEN MINUTES PRIOR TO THE CHECK.  REPLACED THE COMPLETE PORTABLE EMERGENCY LIGHT ASSEMBLY AND THE BATTERY PACK FOR THE EXTERNAL OVERWING EMERGENCY LIGHTS.  ALL LIGHTS CHECKED FOR PROPER OPERATION.  (M)
